# SDR ASOA20120830071

- Difficulty date: August 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 18,348 hours, 10,405 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204352
- Condition: False Indication
- Location: Lavatory
- Part time: 6,663 hours, 4,074 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LAVATORY SMOKE MESSAGE ON EICAS TWICE DURING CRUISE, NO SMOKE NOTED. MX R & R THE SMOKE DETECTOR SENSOR WITH OPS CHECKED SUCCESSFUL AND PERFORMED ENGINE RUNS AT HIGH POWER WITH NO SMOKE NOTED. ACFT WAS APPROVED FOR RETURN TO SERVICE.
